II've used retin a for over one year ( sun damage, acne, scarring and fine lines) i started off for 4 months on a 0.01% then a 0.25% (gels) now i use a 0.5% cream, none of which irritated my skin for too long. I get a mild skin peel every now and again.But in the last few months my skin looks somewhat shiny and the texture of my skin look very poor particularly on my cheeks and lower face.I was using nightly, but now use every other night.The overall improvement had been good, but recently it looks bad.
Retin- a Used for a Year...need Some Advice Please on How How Often to Use It Now?
- 3 years ago
No doctor answers yet
- 1 comment
You might also like...
Can I Use Retin-A Every Night? 8 doctor answers
Why do you have to use Retin-A so frequently? 1 doctor answer
What’s the Best Dermal Filler for Acne Scars? 26 doctor answers
Ask a Doctor
Get personalized answers from board-certified doctors. For free.
Retin-A PicturesBefore & afters from doctors (4)
Photos from the community